# SDR SWIA20240216

- Difficulty date: February 16, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CORROSIONS NOTED ON L/H PRESSURE FLOOR SILL ANGLE BETWEEN FS409.00+128 TO FS559.00 (MARKED)   (C-CHECK RO 4/3/2024)   REMOVED CORROSION ON NUMEROUS AREAS ON LH PRESSURE FLOOR SILL ANGLE BETWEEN FS409.00+128 - FS559 8 AREAS IN TOTAL. AREAS ARE LABELED AND NUMBERED. REF CRJ 200 SRM 51-21-06 AND REO 601R-53-41-666 REV C DATED 2012-11-06
